Bulletin of the American Mathematical Society

Boundary behavior of harmonic functions on hermitian hyperbolic space

Robert Putz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 3 (1971), 473-476.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532836

Mathematical Reviews number (MathSciNet)
MR0284603

Zentralblatt MATH identifier
0222.31003

Subjects
Primary: 3111 3210
Secondary: 2270

Citation

Putz, Robert. Boundary behavior of harmonic functions on hermitian hyperbolic space. Bull. Amer. Math. Soc. 77 (1971), no. 3, 473--476. https://projecteuclid.org/euclid.bams/1183532836


Export citation

References

  • 1. A. P. Calderón, On a theorem of Marcinkiewicz and Zygmund, Trans. Amer. Math. Soc. 68 (1950), 55-61. MR 11, 357.
  • 2. A. Korányi, Harmonic functions on hermitian hyperbolic space, Trans. Amer. Math. Soc. 135 (1969), 507-516.
  • 3. J. Marcinkiewicz and A. Zygmund, A theorem of Lusin, Duke Math. J. 4 (1938), 473-485.
  • 4. D. C. Spencer, A function-theoretic identity, Amer. J. Math. 65 (1943), 147-160. MR 4, 137.
  • 5. E. Stein, On the theory of harmonic functions of several variables. II: Behavior near the boundary, Acta Math. 106 (1961), 137-174. MR 30 #3234.